MAUDE Adverse Event Report: MEDTRONIC, INC SHERPA BALANCED 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC SHERPA BALANCED 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number SB6IMAK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient is in control group, on med.During the control procedure one sherpa guide catheter was used.Approximately 7 months later there was suspicion of dissection of the left renal artery.No action taken.The investigator assessed the event as possibly related to the procedure and not related to the therapy, study catheter or the study generator.Site commented "possible relation to renal angiogram and dissection unlikely but cannot be excluded".Patient recovered without sequelae.

Brand Name
SHERPA BALANCED 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key10132080
Report Number1220452-2020-00047
Device Sequence Number19796634
Product Code DQY
UDI-Device Identifier00613994827272
UDI-Public00613994827272
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model NumberSB6IMAK
Device Catalogue NumberSB6IMAK
Device Lot Number0009761698
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient Weight135